# SDR DHL200070711C

- Difficulty date: May 23, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD MOUNTS REAR AREA BS 1400 APROX METAL ANGLE STRIP BROKEN.  REMOVED AND REPLACED ANGLE STRIP PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-10-2.
